Top answers from doctors based on your search:
Disclaimer

why have i lost skin pigment where i had a cortisone injection in my wrist

A 39-year-old member asked:
Dr. James Kercher
16 years experience Orthopedic Surgery
Side effect: Skin discoloration is a common side effect of cortisone injections.
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old female asked:
Dr. Blake Miller
12 years experience Orthopedic Surgery
No: Wrist injections are tolerated by most. You'd get poked with two needles over one. I anticipate you'll be able to handle it just fine.
1
1 thank
A 48-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: Have you had an MRI of the wrist. That should help sort things out.
A 48-year-old female asked:
Dr. F. Thomas Kaplan
24 years experience Hand Surgery
Probably not: Cortisone injections are used to reduce swelling and pain. Sometimes the area is more painful for the first day or two, though.
1
1 thank
A 48-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Contact your doc: Not clear to me that you have any nerve damage, and would be unusual to acquire associated with cortisone injection. You need to pin down precisely w ... Read More
A 27-year-old male asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Yes: Cortisone is not in the same drug family as aspirin. However anybody can be allergic to anything and often to more than one thing. But if you have h ... Read More
A 20-year-old female asked:
Dr. Christopher Coller
12 years experience Family Medicine
Varies: It depends on the injury or problem. Sometimes a shot will be a one-time fix. Other times it might only last a short while. I generally don't advocate ... Read More
2
2 thanks
A 47-year-old member asked:
Dr. Bradley Butkovich
26 years experience Orthopedic Surgery
Not typically: Unless you are having a reaction to the injection. Probably unrelated.
A 30-year-old male asked:
Dr. Su Fairchild
23 years experience Integrative Medicine
May not: Cortisone decreases inflammation but can also inhibit healing. If you are already healing, let things take their time. If needed, prolotherapy can be ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Rashid Khan
32 years experience Internal Medicine
No: No.See a hand surgeon.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month